Ukrainian Mathematical Journal

, Volume 41, Issue 11, pp 1258–1262

Periodic points of polynomials

  • A. É. Eremenko
  • G. M. Levin


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    P. Fatou, “Mémoire sur les équations fonctionnelles,” Bull. Soc. Math. Fr.,47, 161–271;48, 33–94, 208–314 (1919).Google Scholar
  2. 2.
    A. Douady, “Systèmes dynamiques holomorphes,” Séminaire Bourbaki, 35e année,599, 1–25 (1982/83).Google Scholar
  3. 3.
    M. Yu. Lyubich, “Dynamics of rational transformations: the topological picture,” Usp. Mat. Nauk,41, No. 4, 35–95 (1986).Google Scholar
  4. 4.
    C. Pommerenke, “On conformal mappings and iteration of rational functions,” Complex Variables,5, Nos. 2–4, 117–126 (1986).Google Scholar
  5. 5.
    B. Kjellberg, “On certain integral and harmonic functions,” Dissertation, Uppsala (1948).Google Scholar
  6. 6.
    W. K. Hayman and P. B. Kennedy, Subharmonic Functions, Academic Press, New York (1976).Google Scholar
  7. 7.
    A. Edrei, “Extremal problems of the cos πρ type,” J. D'anal. Math.,29, 19–66 (1976).Google Scholar
  8. 8.
    D. Drasin and D. Shea, “Convolution inequalities, regular variation, and exceptional sets,” J. D'anal. Math.,29, 232–292 (1976).Google Scholar
  9. 9.
    V. S. Azarin, “Concerning the asymptotic behavior of subharmonic functions of finite order,” Mat. Sb.,108, No. 2, 147–167 (1979).Google Scholar

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • A. É. Eremenko
    • 1
  • G. M. Levin
    • 1
  1. 1.Physical and Technical Institute for Low TemperaturesAcademy of Sciences of the Ukrainian SSRKhar'kov

Personalised recommendations